# SDR AALA20110112DFW05

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 48,457 hours, 5,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25C ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 25C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
